MathSciNet Relay Station
MathSciNet bibliographic data
MR2302927 (2008b:34030) 34B10 (34B15 34B18 47N20)
Wang, Shuli; Liu, Jinsheng Coexistence of positive solutions of nonlinear three-point boundary value and its conjugate problem. J. Math. Anal. Appl. 330 (2007), no. 1, 334–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement